# SDR PCAA9700538

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE FORWARD EMERGENCY FLOOR PATH LIGHT INOPERATIVE.  REMOVED AND REPLACED LAMP.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
